CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Compact Kahler manifolds homotopic to negatively curved Riemannian manifolds 期刊论文
MATHEMATISCHE ANNALEN, 2018, 卷号: 370, 期号: 2019-03-04, 页码: 1477
Authors:  Chen, Bing-Long;  Yang, Xiaokui
Favorite  |  View/Download:21/0  |  Submit date:2019/12/31
建立国家科技报告体系势在必行 期刊论文
科技导报北京, 2011, 卷号: 029, 期号: 021, 页码: 15
Authors:  冯长根;  饶子和;  王陇德;  姚建年;  邓中翰;  陈赛娟;  李大鹏;  许智宏;  刘德培;  程津培;  钟南山;  袁驷;  彭先觉;  姒建敏;  龚克;  郑南宁;  陈运泰;  杜祥琬;  张泽;  干勇;  朱道本;  韦钰;  沈岩;  旭日干;  詹文龙;  赵忠贤;  杨卫;  郭雷;  王光谦;  姚献平;  王鸣;  徐秋芳;  陆大道;  郑度;  刘旭;  魏复盛;  柯炳生;  谢俊奇;  肖金城;  王金南
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10